Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

K-stability of smooth del Pezzo surfaces

Title
K-stability of smooth del Pezzo surfaces
Authors
PARK, JIHUNWon, Joonyeong
POSTECH Authors
PARK, JIHUN
Date Issued
Dec-2018
Publisher
SPRINGER
Abstract
In a new algebro-geometric way we completely determine whether smooth del Pezzo surfaces are K-(semi)stable or not. In the present article, all varieties are defined over an algebraically closed field k of characteristic 0.
URI
http://oasis.postech.ac.kr/handle/2014.oak/94620
DOI
10.1007/s00208-017-1602-7
ISSN
0025-5831
Article Type
Article
Citation
MATHEMATISCHE ANNALEN, vol. 372, no. 3-4, page. 1239 - 1276, 2018-12
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, JIHUN
Dept of Mathematics
Read more

Altmetric

Views & Downloads

Browse